Botox or fillers?
Doctor Answers 4
Unfortunately Botox is contraindicated for patients with a neuromuscular disease. Drooping of the eyelids is NOT an expected outcome of an expert injector, and it is not reversible, however it is not permanent as it's effect should wear off in about 3-4 months.
Best of luck to you.
#myasthniagravis #botox #neuromusculardisorders
Injectables and MS
You should always check with your treating physician with any underlying medical or neurologic problem if you are a candidate. Best, Dr. Green
Myasthenia gravis and Botox
You might also like...
Botox and Myasthenia Gravis
Botulinum toxin of any kind is contraindicated if you have Myasthenia Gravis. Botox injected too close to your eyelids, and the main muscle that raises your eyelids can cause drooping eyelid and unfortunately is not reversible. You should always consult with your neurologist. Dermal fillers on the other hand carry no risk with myasthenia gravis. Best to you, Dr Faraz
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.